# SDR 99ZZZX230

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808101
- Condition: Leaking
- Location: Hydraulic System
- Component: Abex
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOW LEVEL LIGHT ILLUMINATED IN-FLIGHT.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  SYSTEM HAD LOST FLUID THROUGH NR 1 HYDRAULIC PUMP SEAL DRAIN.  MAINTENANCE REPLACED HYDRAULIC PUMP.  REF:  S-76 IPC, CHAPTER 29-10-01, FIGURE 1, ITEM 12.
